Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 5, Issue 2, Pages 89-102

Spherical Solutions of an Underwater Explosion Bubble

Andrew B. Wardlaw Jr.1 and Hans U. Mair2

1Naval Surface Warfare Center, Code 423, Indian Head Division, Indian Head, MD 20640-5035, USA
2Institute for Defense Analyses, Operational Evaluation Division, 1801 North Beauregard Street, Alexandria, VA 22311-1772, USA

Received 7 March 1997; Revised 25 February 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew B. Wardlaw Jr. and Hans U. Mair, “Spherical Solutions of an Underwater Explosion Bubble,” Shock and Vibration, vol. 5, no. 2, pp. 89-102, 1998.